dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

Josip Pecaric (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


8Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLU. S. Kirmaci, M. Klaricic Bakula, M. E. Özdemir, Josip Pecaric: Hadamard-type inequalities for s-convex functions. Applied Mathematics and Computation 193(1): 26-35 (2007)

Selection of 1 from 19 records - Josip Pecaric has 19 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page